| Model Number |
72006 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025.During a routine reprogramming appointment n (b)(6) 2025 the patient reported that pain symptoms seemed to be worsening since the implant and the system was not providing releif.The system was tested and returned normal impedance levels and the patient reported sensation of stimulation at very low power settings.Imaging was done and confirmed the tined leads had migrated forward.On (b)(6) 2026 a surgical intervention was performed to remove the migrated leads and place new leads at the intended nerve target.
Additional Manufacturer Narrative
The patient is reported to have normal tissue quality and be relatively sedentary, with no reports of any specific events that took place after the implant which may have contributed to lead migration.There was notable bruising present after the implant, causing the physician to delay any surgical intervention to see if allowing additional healing time would resolve the complaint symptoms.No conclusive determinations are able to be drawn as to the cause of the lead movement, however migration is a known inherent risk of implantable neuromodulation devices.